On modular inequalities in variable Lp spaces

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We show that the Hardy-Littlewood maximal operator and a class of Calderón-Zygmund singular integrals satisfy the strong type modular inequality in variable Lp spaces if and only if the variable exponent p(x)∼ const.

Original languageEnglish
Pages (from-to)538-543
Number of pages6
JournalArchiv der Mathematik
Issue number6
StatePublished - Dec 2005


Dive into the research topics of 'On modular inequalities in variable Lp spaces'. Together they form a unique fingerprint.

Cite this